RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pavlova, Natalia Gennadievna

Total publications: 29 (27)
in MathSciNet: 13 (13)
in zbMATH: 12 (12)
in Web of Science: 7 (7)
in Scopus: 11 (11)
Cited articles: 5
Citations in Math-Net.Ru: 10
Citations in Web of Science: 7
Citations in Scopus: 12

Number of views:
This page:4346
Abstract pages:4920
Full texts:908
References:425
Pavlova, Natalia Gennadievna
Associate professor
Candidate of physico-mathematical sciences (2008)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 3.10.1981
E-mail:
Website: http://www.ipu.ru/staff/pavlova
Keywords: optimality conditions, degenerated control systems, covering mappings, mathematical models in economics, equilibrium prices.

Subject:

Optimal control theory, extremal problems, nonlinear analysis, theory of covering mappings and its applications in mathematical economics

   
Main publications:
  1. A.V. Arutyunov, N.G. Pavlova, “Topological properties of attainability sets of linear systems”, Differential Equations, 40:11 (2004), 1645–1648  mathnet  mathscinet  zmath
  2. N.G. Pavlova, “2-regularity and 2-normality conditions for systems with impulsive controls”, Yugoslav Journal of Operations Research, 17:2 (2007), 149–164  mathscinet  zmath
  3. A.V. Arutyunov, S.E. Zhukovskiy, N.G. Pavlova, “Equilibrium price as a coincidence point of two mappings”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013), 225–237  mathnet  crossref  mathscinet  zmath
  4. A.V. Arutyunov, N.G. Pavlova, A.A. Shananin, “Equilibrium prices in an economic equilibrium model”, Matem. Mod., 28:3 (2016), 3–22  mathnet  mathscinet  zmath  elib
  5. N.G. Pavlova, A.O. Remizov, “On isomorphisms of pseudo-Euclidean spaces with signature (p,n − p) for p = 2,3”, Linear Algebra and its Applications, 2018, № 541, 60–80  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person64708
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:pavlova.natalia-g
https://mathscinet.ams.org/mathscinet/MRAuthorID/778007
http://elibrary.ru/author_items.asp?spin=1889-8608
http://orcid.org/0000-0001-6996-5386
http://www.researcherid.com/rid/E-8868-2018
http://www.scopus.com/authid/detail.url?authorId=55147722000
https://www.researchgate.net/profile/Natalia_Pavlova

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. N. G. Pavlova, A. O. Remizov, “Completion of the classification of generic singularities of geodesic flows in two classes of metrics”, Izv. Math., 83:1 (2019), 104–123  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  zmath  adsnasa  isi  elib  scopus
2. N. G. Pavlova, “Study of the Continuous-Time Open Dynamic Leontief Model as a Linear Dynamical Control System”, Differ. Equ., 55:1 (2019), 113–119  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2018
3. N. G. Pavlova, A. O. Remizov, “On isomorphisms of pseudo-Euclidean spaces with signature (p,n-p) for p = 2,3”, Linear Algebra Appl., 541 (2018), 60–80  crossref  mathscinet  zmath  isi  scopus
4. N. G. Pavlova, A. O. Remizov, “A brief survey on singularities of geodesic flows in smooth signature changing metrics on 2-surfaces”, Advances in Singularities and Foliations: Geometry, Topology and Applications (Salvador, Brazil, 2015), Springer Proc. in Math. & Stat., 222, Springer, 2018, 135–155  crossref  mathscinet  zmath  scopus (cited: 1)
5. A. V. Arutyunov, N. G. Pavlova, A. A. Shananin, “New conditions for the existence of equilibrium prices”, Yugosl. J. Oper. Res., 28:1 (2018), 59–77  crossref  mathscinet  scopus (cited: 2)
6. N. G. Pavlova, “Zamknutost tekhnologicheskogo mnozhestva v dinamicheskikh proizvodstvennykh modelyakh”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 23:124 (2018), 666–673  mathnet  crossref  elib
7. N. G. Pavlova, “Necessary conditions for closedness of the technology set in dynamical Leontief model”, Eleventh International Conference “Management of large-scale system development” (MLSD) (Moskva, 1–3 oktyabrya 2018, IPU RAN), IEEE, 2018, 1–4  crossref  scopus

   2017
8. N. G. Pavlova, A. O. Remizov, “A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics”, Russian Math. Surveys, 72:3 (2017), 577–579  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
9. A. N. Kurbatskii, N. G. Pavlova, A. O. Remizov, “Singularities of geodesic flows and lines in pseudo-Finsler spaces. III”, Tambov University Reports. Series: Natural and Technical Sciences, 22:3 (2017), 539–551  mathnet  crossref
10. N. G. Pavlova, “On the application of the results of covering mappings theory for the study of dynamical models of economic processes”, Tambov University Reports. Series: Natural and Technical Sciences, 22:6 (2017), 1304–1308  mathnet  crossref
11. N. G. Pavlova, A. O. Remizov, “Smooth functions, formal series, Whitney theorems, finished”, Math. Ed., 2017, no. 3(83), 13–27  mathnet

   2016
12. A. V. Arutyunov, N. G. Pavlova, A. A. Shananin, “Equilibrium prices in an economic equilibrium model”, Matem. Mod., 28:3 (2016), 3–22  mathnet  mathscinet  zmath  elib
13. N. G. Pavlova, E. S. Belyakova, “O polozhenii ravnovesiya v modelyakh ekonomicheskogo ravnovesiya s tranzaktsionnymi izderzhkami”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 21:1 (2016), 9–16  crossref  elib
14. N. G. Pavlova, A. O. Remizov, “Smooth Functions, Formal Series, and Whitney Theorems”, Math. Ed., 2016, no. 3(79), 49–65  mathnet

   2015
15. N. G. Pavlova, O. M. Bozhinskaya, “O topologicheskikh svoistvakh tekhnologicheskogo mnozhestva v dinamicheskoi modeli Leonteva s nepreryvnym vremenem”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 20:5 (2015), 1071–1078

   2014
16. N. G. Pavlova, A. E. Bolotin, “Prilozhenie teorii nakryvayuschikh otobrazhenii k issledovaniyu modeli Errou–Debre s tranzaktsionnymi izderzhkami”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 19:2 (2014), 357–364
17. N. G. Pavlova, A. E. Bolotin, “Dostatochnye usloviya suschestvovaniya polozheniya ravnovesiya v modeli “spros-predlozhenie””, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 19:2 (2014), 349–356

   2013
18. A. V. Arutyunov, S. E. Zhukovskiy, N. G. Pavlova, “Equilibrium price as a coincidence point of two mappings”, Comput. Math. Math. Phys., 53:2 (2013), 158–169  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 4)
19. N. G. Pavlova, “Issledovanie ekonomicheskikh modelei metodami teorii nakryvayuschikh otobrazhenii”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 18:5-2 (2013), 2621–2624
20. S. E. Zhukovskii, N. G. Pavlova, “O prilozhenii teorii nakryvayuschikh otobrazhenii k issledovaniyu nelineinoi modeli rynka”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 18:1 (2013), 47–48

   2011
21. N. G. Pavlova, A. O. Remizov, “Geodesics on hypersurfaces in Minkowski space: singularities of signature change”, Russian Math. Surveys, 66:6 (2011), 1201–1203  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 4)
22. N. G. Pavlova, “Upravlyaemost traektorii v zadachakh optimalnogo upravleniya s fazovymi ogranicheniyami”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 16:4 (2011), 1140–1142

   2010
23. N. G. Pavlova, “Usloviya optimalnosti i upravlyaemosti dlya dinamicheskikh impulsnykh sistem”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 15:4 (2010), 692–695

   2009
24. N. G. Pavlova, “Lokalnaya upravlyaemost dinamicheskikh impulsnykh sistem”, Vestnik Tambovskogo un-ta. Seriya: estestv. i tekhn. nauki, 14:4 (2009), 714–715
25. N. G. Pavlova, “Neobkhodimye usloviya ekstremuma dlya 2-normalnykh protsessov”, Vestnik RUDN. Seriya: Matematika, informatika, fizika., 2009, no. 1, 5–13 "Vestnik RUDN"

   2008
26. A. V. Arutyunov, N. G. Pavlova, “Lokalnaya upravlyaemost dinamicheskikh sistem s impulsnymi upravleniyami”, Differents. uravneniya, 44:8 (2008), 1145–1146

   2007
27. N. G. Pavlova, “2-regularity and 2-normality conditions for systems with impulsive controls”, Yugosl. J. Oper. Res., 17:2 (2007), 149–164  crossref  mathscinet  zmath  scopus
28. N. G. Pavlova, “Neobkhodimye i dostatochnye usloviya ekstremuma dlya zadach optimalnogo impulsnogo upravleniya”, Vestnik Voronezhskogo un-ta. Seriya: fizika, matematika, 2007, no. 1, 105–111 "Vestnik VGU"  zmath  elib

   2004
29. A. V. Arutyunov, N. G. Pavlova, “Topological properties of attainability sets of linear systems”, Differ. Equ., 40:11 (2004), 1645–1648  mathnet  crossref  mathscinet  mathscinet  zmath  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019